# SDR CA000901011

- Difficulty date: August 16, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 23,835 hours, 8,445 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3360838080
- Condition: Fod
- Location: Nr 1 Engine
- Component: Engine (Turbine, Ge, CFM565A1
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) A/C 415, AUGUST 16/2000, FLT 825, YQR, LOG SEQUENCE 0283316. ON TAKEOFF AT APPROXIMATELY 1800 AGL,  A LARGE BIRD WAS INGESTED IN NR 1 ENGINE. SHARP YAW, VIBRATION INDICATION ABOVE 5 UNITS, REDUCED THRUST TO IDLE, RETURNED TO YQR. INITIAL INSPECTION FOUND 3 FAN BLADES BENT. ENGINE FOD/SLUSH AND BIRD INGESTION INSPECTION COMPLETED AS PER FLYAWAY MANUAL 02-10-03. BOROSCOPE INSPECTION COMPLETED, NO DAMAGE NOTED. REPLACED FAN BLADE SET AS PER WORK CARD 75005-1. VIBRATION CHECK COMPLETED AS PER M415-2, CHECKED OK.
